MAUDE Adverse Event Report: Abbott Medical Regent Heart Valve; Heart-Valve, Mechanical

Abbott Medical Regent Heart Valve; Heart-Valve, Mechanical
Model Number 25AGN-751
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 07/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on(b)(6) 2026, a 25mm sjm regent heart valve was chosen for a procedure.After implantation, an increased pressure gradient was noted.A tear in the valve ring was confirmed by visual observation.The valve got explanted and a 23mm sjm regent heart valve was implanted.The patient was reported stable.
 
Additional Manufacturer Narrative
An event of explant due to aortic valve stenosis was reported.Field indicated that it was found to a tear in the valve ring was confirmed by visual observation.A returned device could not be performed as the device was not returned to abbott.Abbott also requested for image of the device/issue and procedural conditions.The device history record was also reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on received information, the cause of reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
Regent Heart Valve
Common Device Name
Heart-Valve, Mechanical
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2648612
lot 20 b st caguas
caguas 00725
PR   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50176642
Report Number2135147-2026-05395
Device Sequence Number8281592
Product Code LWQ
UDI-Device Identifier05415067044334
UDI-Public(01)05415067044334(17)281008
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25AGN-751
Device Catalogue Number25AGN-751
Device Lot NumberC00016145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale